Results 1 to 6 of 6
  1. #1
    H BOMB is offline Senior Member
    Join Date
    Aug 2002
    Location
    FL to NY
    Posts
    1,176

    need some advice from the fellas

    not sure if this is in the right forum but it is steroid related so. i finished my therapy from fina/winny a couple of weeks ago. i thought everything was fine in the peter dep. i met this new girl and we been gettin it on lately. my ? is i am not lasting as long as i used to. last night i only hung in for like 25min! i mean she has hot friends and friends talk. i want her friends to think i'm a champ so i have a chance with them too. i mean i'm not bragging but i used to be able to go for hours and if i did cum i didn't even have to wait, just strap another rubber on and go to town. i could hang 45lb plates from my boy. i'm sure you get the idea by now. this is really bothering me. should i start taking clomid again, wait it out? any suggestions would be great. thanks

  2. #2
    nj_'s Avatar
    nj_
    nj_ is offline Senior Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    1,408
    Did you suffer any testicular atrophy? How long did you run the clomid for/what doses? What was the length/doses of your cycle?

  3. #3
    H BOMB is offline Senior Member
    Join Date
    Aug 2002
    Location
    FL to NY
    Posts
    1,176
    i'm assuming you mean shrinkage on the first ? no not to much to my knowledge. i did the 300/100/50 with the clomid but ran short the last week of the 50 so i used nolva instead. i did 5 weeks fina 75mg ed and winny 50mg eod and i had 200 tt var but i think they were garbage. thanks nj

  4. #4
    nj_'s Avatar
    nj_
    nj_ is offline Senior Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    1,408
    So your cycle only lasted 5 wks or did you run the var as well? If you did run the var, when/how long did you run it/what doses? Yes, I meant shrinkage by testicular atrophy. If you ran short the week of the 50 then you only ran clomid for 11 days if my calculations aren't off or I didn't misinterpret you. I'd say run clomid for 10 days @ 50mg/ED and see if you feel any better. You could do it at 100mg/ED but that might be overkill. I think that should resolve the problem, you could also throw in some HCG if you wanted.

  5. #5
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    6,983
    Originally posted by H BOMB
    i'm assuming you mean shrinkage on the first ?
    He means - are your wall nuts the size of raisens? Have they dropped or where they never effected?

  6. #6
    H BOMB is offline Senior Member
    Join Date
    Aug 2002
    Location
    FL to NY
    Posts
    1,176
    yeh i ran the var also. i was runnin it at 25mg a day then went up to 40mg a day till it was gone. don't think it did much unless the fina overpowered it. man that shit is no joke. i should have some clomid coming in next week i'll try it for 10days. thanks nj.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •